I take 2mg of Prosom each night (and have been for several years). For the past month I wake up after about 6 hrs sleep and I am neusea and have no energy for about 6 hrs after geting up. Later in the day my energy returns and I feel perty good. This happens over and over each day. I have been to my primary physician and have had a complete blood workup and all is well. Help!!
Sorry to be several years late, but for those that may be reading, I'd like to say that I've been taking Prosom for 5 years, and yes, have a lot of nausea. Before I took it, however, I was dx'd with GERD and was on Prilosec for a couple of years along with Prosom. I'm currently off Prosom for the last two nights, and the nausea is worse than usual, so I wouldn't necessarily blame the Prosom, though the previous poster is correct, Prosom can cause nausea.
Ironically, you posted the problem of it not working as well in August. I, too, have problems with it not working as well and having harsher insomnia in the summertime. Try to hang in there, it'll get better. As for the shortness of sleep, that's why I'm taking a short break... hoping to 'reactivate' it and sleep longer. It is sad the side effects we deal with to get sleep.
You could always try Prilosec OTC, and if you feel better after a week, I would go back to the GP and ask about a referral to a gastroenterologist. Nausea was my main sign of esophogitis, gastritis, GERD and 2 ulcers. I did not have heartburn until right before I was diagnosed.. heartburn from water, at that.
The no energy is common, the hangover effect of the drug. When I can get 8 hours from it, it's not nearly as bad. If you happen to read this, would love to hear how this all turned out for you!
- Prosom Information for Consumers
- Prosom Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prosom (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2011 • 1 answer
Posted 2 Nov 2012 • 2 answers
Posted 16 Jul 2014 • 2 answers
Posted 5 Sep 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers